MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSERT SZ 4 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSERT SZ 4 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151620407
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 09/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received ad 17 june 2019.The patient underwent a right knee revision due to significant arthrofibrosis, pre-operative knee flexion of 70 degrees, no femoral rollback with flexion due to significant scarring and pcl tightness, flexion gap notably tighter than extension gap, and instability.The surgeon removed abundant scarring.The surgeon noted the patellar femoral tracking was sub optimal with lateral tilt, lateral subluxation, and notable lateral patellar facet overhang exacerbated by significant lateral scarring.The surgeon attempted to release the pcl off the femur to see if it would make the flexion gap closer to the extension gap but it was not enough to be satisfactory.The decision was made to remove the components to allow all options for optimized balancing.There was no loosening.The patella component was not revised.Competitor cement was used during the primary operation.Doi: (b)(6) 2016; dor: (b)(6) 2017; right knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CR FB INSERT SZ 4 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9176955
Report Number1818910-2019-109236
Device Sequence Number3643263
Product Code JWH
UDI-Device Identifier10603295045540
UDI-Public10603295045540
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number151620407
Device Lot Number578781
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer11/07/2019
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STRYKER BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR